# SDR CA980317031

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: D52880165001
- Condition: Out Of Rigging
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND RT MAIN LANDING GEAR DOOR OUT OF RIG.  MAIN LANDING GEAR DOOR RIGGED.
